RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 2(320), Pages 151–152 (Mi umn39)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On Poisson (co)homologies of $\mathbb{CP}^1$

A. Yu. Kotovabc

a M. V. Lomonosov Moscow State University
b Institute for Theoretical and Experimental Physics (Russian Federation State Scientific Center)
c Independent University of Moscow

DOI: https://doi.org/10.4213/rm39

Full text: PDF file (232 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:2, 394–395

Bibliographic databases:

MSC: 22E46, 22E41
Accepted: 10.04.1997

Citation: A. Yu. Kotov, “On Poisson (co)homologies of $\mathbb{CP}^1$”, Uspekhi Mat. Nauk, 53:2(320) (1998), 151–152; Russian Math. Surveys, 53:2 (1998), 394–395

Citation in format AMSBIB
\Bibitem{Kot98}
\by A.~Yu.~Kotov
\paper On Poisson (co)homologies of $\mathbb{CP}^1$
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 2(320)
\pages 151--152
\mathnet{http://mi.mathnet.ru/umn39}
\crossref{https://doi.org/10.4213/rm39}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1639412}
\zmath{https://zbmath.org/?q=an:0977.53517}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53..394K}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 2
\pages 394--395
\crossref{https://doi.org/10.1070/rm1998v053n02ABEH000039}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075655600011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039390554}


Linking options:
  • http://mi.mathnet.ru/eng/umn39
  • https://doi.org/10.4213/rm39
  • http://mi.mathnet.ru/eng/umn/v53/i2/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:192
    Full text:95
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020